# SDR REXA2021090200656

- Difficulty date: August 1, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670390633
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FWD WING TO FUSELAGE FAIRING SUPPORT INTERCOSTAL BETWEEN F.S. 661.00+62 AND F.S. 661.00+90 BELOW THE FWD KEEL BEAM HAS CORROSION IN FASTENER HOLES. R & R UNSERVICEABLE INTERCOSTAL WITH A SERVICEABLE INTERCOSTAL  BETWEEN FS 661+62 AND 661+90 IAW CRJ900 SRM 51-42-06-001-001-A01, AND 51-40-11-001-001(A01).
